Not many people gain weight off of zoloft, but everybody is different and you could be one of the people that do gain weight.
But have you thought about
your age or lack of activity due to being in a chair? I found out at one point that it wasn't the medication but my age, and my motabilism slowed down. Once we hit our thirties, we gain weight much easier. Though I don't know your age, that could be a part of it. We are just getting older and gain easier.
Weigh out the different aspects and decide which is more important to you, feeling good or losing weight. I know at one time gaining weight made me depressed. So I guess the ball is in your court. Talk to your doctor and see what they say. Wellbutrin isn't suppose to cause weight gain and neither is effexor, though I have gained while on it. But I am 50 and I am just at that age where weight gain is easy.
Best wishes to you.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies